# SDR R61A201508300564

- Difficulty date: August 30, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 2,183 hours, 1,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 003358
- Condition: Inoperative
- Location: Emergency Light
- Part time: 14,257 hours, 9,049 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT CABIN OVERHEAD EMERGENCY LIGHT WAS INOPERATIVE.    MAINTENANCE R & R THE BATTERY PACK IAW AMM AND OPS CHECKED GOOD.
